Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Frobenius and Cartier algebras of Stanley-Reisner rings

Autor
Alvarez, J.; Boix, A.F.; Zarzuela, S.
Tipus d'activitat
Article en revista
Revista
Journal of algebra
Data de publicació
2011-05-15
Volum
358
Pàgina inicial
162
Pàgina final
177
DOI
https://doi.org/10.1016/j.jalgebra.2012.03.006 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/16531 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0021869312001378 Obrir en finestra nova
Resum
We study the generation of the Frobenius algebra of the injective hull of a complete Stanley–Reisner ring over a field with positive characteristic. In particular, by extending the ideas used by M. Katzman to give a counterexample to a question raised by G. Lyubeznik and K.E. Smith about the finite generation of Frobenius algebras, we prove that the Frobenius algebra of the injective hull of a complete Stanley–Reisner ring can be only principally generated or infinitely generated. Also, by u...
Citació
Alvarez, J.; Boix, A.F.; Zarzuela, S. Frobenius and Cartier algebras of Stanley-Reisner rings. "Journal of algebra", 15 Maig 2011, vol. 358, p. 162-177.
Paraules clau
Stanley-reisner Rings, Frobenius Algebras, Cartier Algebras
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants